| Model Number |
Q6 EDGE 2.0 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Alleges consumer was operating his unit onto a van ramp to lower him down to the ground.He stopped controller but alleges it worked on its own and allegedly he fell off of the ramp.